# SDR SWAA2022082637358

- Difficulty date: August 2, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Beam
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661AB AFT SUPPORT BEAM IS BROKEN ON I/B END / [01] FOUND NO APPLICABLE SRM REPAIR FOR BROKEN RT WING ACCESS PANEL 661AB AFT SUPPORT BEAM; THEREFORE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9. REMOVED AND INSTALLED NEW SUPPORT BEAM PER SRM 51-40-02-0G-0 PARAGRAPH 4 AND PARAGRAPH 7. VERIFIED INSTALLATION FASTENERS PER AIPC 57-50-00-18 ITEM 115 (RIVET) AND AIPC 57-50-00-45 ITEM 125. (COLLARS) INSTALLED CABLE FAIRLEAD ON NEW SUPPORT BEAM PER AMM 20-50-11 TABLE 234. CALIBRATED TOOL USED: PER2271 DUE: 04/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
